Dynamical analysis of one two-dimensional map

Zlatanovska, Biljana (2018) Dynamical analysis of one two-dimensional map. Balkan Journal of Applied Mathematics and Informatics (BJAMI), 1 (2). pp. 29-44. ISSN 2545-4803

document.pdf - Published Version

Download (2936Kb) | Preview
Official URL: http://js.ugd.edu.mk/index.php/bjami/article/view/...


In this paper, we will present a dynamical analysis of a two- dimensional map via an example. The fixed points, the classification of their character (stable or unstable), the visualization of some orbits and plotting of the bifurcation diagrams will be the main aspects of research for the two-dimensional map. As computer support, mathematical software Mathematica will be used.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Biljana Zlatanovska
Date Deposited: 23 Jan 2019 08:38
Last Modified: 23 Jan 2019 08:38
URI: http://eprints.ugd.edu.mk/id/eprint/21194

Actions (login required)

View Item View Item